Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iofthetiger

lowering dosage from 40mg to 20mg

I'm just about finishing up my first month of accutane. Next week I want to ask my derm. to bump me down from 40mg to 20mg. I weight 110 and am 5'2, my acne was moderate. My skin gets SO dry during the day that I can't be out of the house for more than three hours without wanting to rush home, take off my makeup (and forgoing makeup is not an option for me!!!), and moisturize my skin.... this is a huge problem for me at work and school... does the dryness ever subside at all? should I just take a lower dosage. thank you:)

Share this post


Link to post
Share on other sites

I understand that lower dosages should mean less side effects, however if you reduce the daily dosage, you will be on the drug for longer before you reach the recommended cumulative dosage. Have you tried finding a better moisturiser? I have been using aloe vera with a few drops of emu oil and my dryness has subsided significantly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×